MathSciNet Relay Station
MathSciNet bibliographic data
MR453940 (56 #12193) 26A24
O'Malley, Richard J.; Weil, Clifford E. The oscillatory behavior of certain derivatives. Trans. Amer. Math. Soc. 234 (1977), no. 2, 467–481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement